# SDR SWIA202005140620

- Difficulty date: February 28, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER DOOR HINGE HALF, FUSELAGE SIDE, HAS SCRATCHES/NICKS/GOUGES ON ALL 27 LUG LANDS.   (C-CHECK) RO 5/10/2020   REPAIRED PASSENGER DOOR HINGE HALF FUSELAGE SIDE REF BOMBARDIER REO. SEE CAMP#20827860 FOR COMPLIANCE OF M-337.
